Vés al contingut (premeu Retorn)

Producció científica

1 a 50 de 147 resultats
 
  • Bifurcation diagram for saddle/source bimodal linear dynamical systems

     Peña, M.; Ferrer, J.; Susin, A.
    Mathematical Models for Applied Mechanics
    p. 345-350
    Data de presentació: 2016-09-29
    Presentació treball a congrés
  • Bifurcation diagram of saddle/spiral bimodal linear systems  Accés obert

     Ferrer, J.; Peña, M.; Susin, A.
    Conference of the International Linear Algebra Society
    p. 237
    Data de presentació: 2016-07-11
    Presentació treball a congrés
    Accés al text complet
  • Bifurcation diagram for saddle/source bimodal linear dynamical systems  Accés obert

     Peña, M.; Ferrer, J.; Susin, A.
    International journal of mathematical and computational methods
    num. 1, p. 345-350
    Data de publicació: 2016
    Article en revista
    Accés al text complet
  • SUBESPACIOS HIPERINVARIANTES Y CARACTERÍSTICOS: UNA APROXIMACIÓN GEOMÉTRICA  Accés obert

     Montoro, M.E.
    Departament de Matemàtica Aplicada I, Universitat Politècnica de Catalunya
    Tesi doctoral
  • Geometric classification of monogenic subspaces and uniparametric linear control systems  Accés obert

     Compta, Albert; Ferrer, J.
    Linear and multilinear algebra
    Vol. 63, num. 9, p. 1768-1785
    DOI: 10.1080/03081087.2014.973874
    Data de publicació: 2015
    Article en revista
    Accés al text complet
  • Tangency-saddle singularities of planar bimodal linear systems

     Ferrer, J.; Peña, M.; Susin, A.
    Mathematical Models and Methods in Applied Sciences
    p. 90-92
    Data de presentació: 2014-09-23
    Presentació treball a congrés
  • Closed orbits in planar bimodal linear systems

     Ferrer, J.; Peña, M.; Susin, A.
    Conference of the International Linear Algebra Society
    Data de presentació: 2014-08-08
    Presentació treball a congrés
  • Determinant of any matrix that belongs to Z(J)

     Ferrer, J.; Mingueza, D.; Montoro, M.E.
    Encuentro de Álgebra Computacional y Aplicaciones
    p. 111-114
    Data de presentació: 2014-06-18
    Presentació treball a congrés
  • Differentiable families of planar bimodal linear control systems  Accés obert

     Ferrer, J.; Magret, M. D.; Peña, M.
    Mathematical problems in engineering
    Vol. 2014, num. Article ID 292813, p. 1-9
    DOI: 10.1155/2014/292813
    Data de publicació: 2014-06
    Article en revista
    Accés al text complet
  • Structural stability of planar bimodal linear systems  Accés obert

     Ferrer, J.; Peña, M.; Susin, A.
    Mathematical problems in engineering
    Vol. 2014, p. 1-8
    DOI: 10.1155/2014/892948
    Data de publicació: 2014-01-01
    Article en revista
    Accés al text complet
  • Miniversal deformations of observable marked matrices

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 37, num. 1, p. 20-31
    DOI: 10.1002/mma.2780
    Data de publicació: 2014
    Article en revista
  • Determinant of a matrix that commutes with a Jordan matrix

     Montoro, M.E.; Ferrer, J.; Mingueza, D.
    Linear algebra and its applications
    Vol. 439, num. 12, p. 3945-3954
    DOI: 10.1016/j.laa.2013.10.023
    Data de publicació: 2013-10-30
    Article en revista
  • Differentiable families of stabilizers for planar bimodal linear control systems  Accés obert

     Ferrer, J.; Magret, M. D.; Peña, M.
    International Conference on Numerical Analysis and Applied Mathematics
    p. 2068-2071
    DOI: 10.1063/1.4825942
    Data de presentació: 2013-09
    Presentació treball a congrés
    Accés al text complet
  • Structural stability of planar bimodal linear systems  Accés obert

     Ferrer, J.; Peña, M.; Susin, A.
    International Conference on Numerical Analysis and Applied Mathematics
    p. 2205-2208
    DOI: 10.1063/1.4825976
    Data de presentació: 2013-09
    Presentació treball a congrés
    Accés al text complet
  • Controllability of continuous bimodal linear systems  Accés obert

     Ferrer, J.; Pacha, Juan R; Peña, M.
    Mathematical problems in engineering
    Vol. 2013, p. 1-14
    DOI: 10.1155/2013/342548
    Data de publicació: 2013-05-01
    Article en revista
    Accés al text complet
  • Classification of monogenic invariant subspaces and uniparametric linear control systems  Accés obert

     Compta, Albert; Ferrer, J.
    DOI: MTM 2011-23892
    Data: 2012-12
    Document cientificotècnic
    Accés al text complet
  • Learning automation to teach mathematics  Accés obert

     Ferrer, J.; Peña, M.; Ortiz-Caraballo, C.
    DOI: DOI: 10.5772/2327
    Data de publicació: 2012-07
    Capítol de llibre
    Accés al text complet
  • Stabilization of controllable planar bimodal linear systems

     Peña, M.; Ferrer, J.
    SIAM Conference on Applied Linear Algebra
    p. 146
    Data de presentació: 2012-06-21
    Presentació treball a congrés
  • Clasificación de los subespacios invariantes monogenerados

     Compta, Albert; Ferrer, J.
    Encuentro de Álgebra Lineal, Análisis Matricial y Aplicaciones
    p. 33
    Data de presentació: 2012-06
    Presentació treball a congrés
  • Perturbations preserving conditioned invariant subspaces

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 35, num. 3, p. 249-371
    DOI: 10.1002/mma.1553
    Data de publicació: 2012-02
    Article en revista
  • Estructuras geométricas de los sistemas de control lineales, lineales a trozos y sistemas conmutados

     Compta, Albert; Clotet, J.; Garcia-Planas, M.I.; Magret, M. D.; Peña, M.; Puerta, F.; Montoro, M.E.; Puerta Sales, F.; Ferrer, J.
    Projecte R+D+I competitiu
  • Miniversal deformations of observable marked matrices  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    Data: 2012
    Document cientificotècnic
    Accés al text complet
  • Geometric structure of single/combined equivalence classes of a controllable pair  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    Electronic journal of linear algebra
    Vol. 22, p. 1112-1128
    Data de publicació: 2011-11
    Article en revista
    Accés al text complet
  • Contribución al estudio de los subespacios invariantes

     Compta, Albert; Ferrer, J.
    Congreso de Ecuaciones Diferenciales y Aplicaciones y Congreso de Matemàtica Aplicada
    Data de presentació: 2011-09-06
    Presentació treball a congrés
  • Orbit stratification of non-controllable bimodal systems

     Peña, M.; Ferrer, J.; Magret, M. D.
    Conference of the International Linear Algebra Society
    p. 57
    Data de presentació: 2011-08-23
    Presentació treball a congrés
  • Estructuras geométricas de los sistemas lineales de control y su extensión a los sistemas conmutados

     Clotet, J.; Montoro, M.E.; Peña, M.; Compta, Albert; Puerta, F.; Garcia-Planas, M.I.; Magret, M. D.; Ferrer, J.
    Projecte R+D+I competitiu
  • On the effect of friend feedbacks

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical methods in the applied sciences
    Vol. 34, num. 3, p. 309-314
    DOI: 10.1002/mma.1357
    Data de publicació: 2011
    Article en revista
  • Learning engineering to teach mathematics  Accés obert

     Ferrer, J.; Peña, M.; Ortiz, C.
    Frontiers in Education Conference
    p. 1-6
    DOI: /fie-conference.org/fie2010/papers/1207.pdf
    Data de presentació: 2010-10-27
    Presentació treball a congrés
    Accés al text complet
  • Learning engineering to teach mathematics

     Ferrer, J.; Peña, M.; Ortiz-Caraballo, C.
    Frontiers in education conference
    num. S1J, p. 1-6
    DOI: /fie-conference.org/fie2010/papers/1207.pdf
    Data de publicació: 2010-10
    Article en revista
  • Perturbations preserving conditioned invariant subspaces  Accés obert

     Peña, M.; Compta, Albert; Ferrer, J.
    International Conference on Circuits, Systems, Signals
    p. 204-210
    Data de presentació: 2010-09
    Presentació treball a congrés
    Accés al text complet
  • Geometric structure of the equivalence classes of a controllable pair  Accés obert

     Peña, M.; Compta, Albert; Ferrer, J.
    International Conference on Circuits, Systems, Signals
    p. 211-218
    Data de presentació: 2010-09
    Presentació treball a congrés
    Accés al text complet
  • A lower bound for the distance from a controllable switched linear system to an uncontrollable one

     Clotet, J.; Ferrer, J.; Magret, M. D.
    Conference of the International Linear Algebra Society
    p. 55
    Data de presentació: 2010-06-20
    Presentació treball a congrés
  • Distance from a controllable switched linear system to an uncontrollable one  Accés obert

     Clotet, J.; Ferrer, J.; Magret, M. D.
    Joint ALAMA-GAMM/ANLA Meeting
    p. 1-7
    Data de presentació: 2010-06-02
    Presentació treball a congrés
    Accés al text complet
  • Miniversal Deformations of Bimodal Picewise Linear Systems  Accés obert

     Ferrer, J.; Magret, M. D.; Pacha, Juan R; Peña, M.
    Joint ALAMA-GAMM/ANLA Meeting
    p. 1-6
    Data de presentació: 2010-06
    Presentació treball a congrés
    Accés al text complet
  • Learning technology to teach mathematics

     Ferrer, J.; Peña, M.; Ortiz-Caraballo, C.
    American Mathematical Society. National Meeting
    Presentació treball a congrés
  • Local differentiable pole assignment  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    Linear and multilinear algebra
    Vol. 58, num. 5, p. 563-569
    DOI: 10.1080/03081080902745304
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Computation of canonical forms and miniversal deformations of bimodal dynamical systems

     Peña, M.; Ferrer, J.; Magret, M. D.; Pacha, Juan R
    Conference of the International Linear Algebra Society
    p. 16
    Presentació treball a congrés
  • Output regulation problem for differentiable families of linear systems  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    Mathematical problems in engineering
    Vol. 2010, num. ID 698548, p. 1-9
    DOI: 10.1155/2010/698548
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Bimodal piecewise linear dynamical systems. Reduced forms

     Ferrer, J.; Magret, M. D.; Peña, M.
    International journal of bifurcation and chaos
    Vol. 20, num. 9, p. 2795-2808
    DOI: 10.1142/S0218127410027362
    Data de publicació: 2010
    Article en revista
  • Planar bimodal piecewise linear systems. Bifurcation diagrams  Accés obert

     Ferrer, J.; Magret, M. D.; Pacha, Juan R; Peña, M.
    Boletín de la Sociedad Española de Matemática Aplicada
    Vol. 51, p. 55-63
    Data de publicació: 2010
    Article en revista
    Accés al text complet
  • Stratification and bifurcation diagrams of bimodal piecewise linear dynamical system

     Ferrer, J.; Magret, M. D.; Pacha, Juan R; Peña, M.
    Int. conference of non-autonomous and stochastic dynamical systems, and multidisciplinary applications (NSDS'09)
    p. 30
    Data de presentació: 2009-06
    Presentació treball a congrés
  • Switched singular linear systems  Accés obert

     Clotet, J.; Ferrer, J.; Magret, M. D.
    Mediterranean Conference on Control and Automation
    p. 1343-1347
    DOI: 10.1109/MED.2009.5164733
    Data de presentació: 2009-06
    Presentació treball a congrés
    Accés al text complet
  • Use of reduced forms in the disturbance decoupling problem

     Compta, Albert; Ferrer, J.; Peña, M.
    Linear algebra and its applications
    Vol. 430, num. 5-6, p. 1574-1589
    DOI: 10.1016/j.laa.2008.04.033
    Data de publicació: 2009-03
    Article en revista
  • Output regulation problem for differentiable families of linear systems  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    AIP Conference proceedings
    Vol. 1168, p. 49-52
    DOI: 10.1063/1.3241507
    Data de publicació: 2009
    Article en revista
    Accés al text complet
  • On the effect of friend feedbacks  Accés obert

     Compta, Albert; Ferrer, J.; Peña, M.
    AIP Conference proceedings
    Vol. 1168, num. 3, p. 564-567
    DOI: 10.1063/1.3241524
    Data de publicació: 2009
    Article en revista
    Accés al text complet
  • Use of reduced forms in the disturbance decoupling problem

     Compta, Albert; Ferrer, J.; Peña, M.
    Data: 2008-04
    Document cientificotècnic
  • Bimodal Piecewise linear systems. Reduced forms

     Ferrer, J.; Magret, M. D.; Peña, M.
    International Workshop on dynamical systems and multidisciplinary applications
    Presentació treball a congrés
  • Perturbations preserving conditioned invariant subspaces

     Compta, Albert; Ferrer, J.; Peña, M.
    Conference of the International Linear Algebra Society
    Presentació treball a congrés
  • Geometric Structure of the equivalence classes of a controllable pair

     Compta, Albert; Ferrer, J.; Peña, M.
    Conference of the International Linear Algebra Society
    Presentació treball a congrés